Minnesota, 2010Winter Storm in Minnesota, February 7 to 9, 2010
February 7 to 9, 2010 · NWS MPX · 36 events in 36 counties and zones
A strong storm system moved very slowly across the Northern Plains, and into the Upper Midwest from Sunday morning February 7th, through Tuesday morning February 9th. Although the snowfall rates were not heavy, a long steady snow event created a large area of 6+ inches of snow that fell from west central Minnesota, southeast across southwest, south central and portions of east central Minnesota.
Every event with a place to put it; 36 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong storm system moved very slowly across the Northern Plains, and into the Upper Midwest from Sunday morning February 7th, through Tuesday morning February 9th. Although the snowfall rates were not heavy, a long steady snow event created a large area of 6+ inches of snow that fell from west central Minnesota, southeast across southwest, south central and portions of east central Minnesota.
The heaviest snowfall occurred in two small areas, one was around Glenwood, Litchfield, Long Prairie and Kimball where locally 9 to 12 inches fell. Another area was in the west and southwest suburbs of the Twin Cities, then southward toward the Iowa border along I-35 where locally 8 to 12 fell.
As the main circulation of the upper low tracked from far northeast South Dakota, south-southwest into far northwest Iowa, bands of heavier snowfall started to set up. These bands were along a line from near Owatonna north to the southwestern suburbs of the Twin Cities, then northwest to central Minnesota from late Sunday night, and into Monday evening.
Initially, snowfall ratios were high and ranged from 20 to 30-1. However, as the storm system began to intensify and tap higher moisture content across the central Plains, snowfall ratios decreased to approximately 10-1.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Feb 7, 4:17 AM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 7, 4:17 AM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CST SUN FEB 7 2010
.DISCUSSION...
FORECAST REMAINS ON TRACK FOR A SIGNIFICANT LONG DURATION SNOW
EVENT FROM TODAY THROUGH TUESDAY. SNOW ALREADY UNDERWAY ACROSS
THE WESTERN TWO-THIRDS OF THE MN CWA EARLY THIS MORNING. THE
CULPRIT IS A STRONG UPPER LOW NEARING LAKE WINNIPEG EARLY THIS
MORNING. THE DETERMINISTIC RUNS OF THE NAM/GFS/CANADIAN AND ECMWF
REMAIN IN STEP WITH THIS FEATURE AS IT DROPS SOUTH TO ABOUT OMAHA
BY MONDAY EVENING...WITH THE LOW THEN TAKING AN EAST SOUTHEAST
TRIP TO CENTRAL ILLINOIS BY TUESDAY EVENING.
MUCH OF THE MN CWA WILL BE UNDER A LONG PERIOD OF LOW LEVEL
THETA-E ADVECTION/ISENTROPIC LIFT. DUE TO THE NATURE OF THE
SYSTEM...DUAL BANDS OF MID LEVEL FRONTOGENESIS DEVELOP ON BOTH
SIDES OF THE MN CWA WITH BANDS OF FN VECTOR DIVERGENCE INDICATED
IN BETWEEN. HIGH LEVEL Q-VECTOR CONVERGENCE RIDES DOWN ACROSS THE
EASTERN DAKOTAS AND WESTERN MN WITH VALUES REACH 100 UNITS OVER
SOUTHERN AREAS OF MN ON MONDAY. CONSIDERABLE DIFFERENTIAL LAYER
DIVERGENCE WILL ALSO BE OVERHEAD MONDAY AND MONDAY NIGHT.
SNOW AMOUNTS OF 10 TO 14 INCHES FORECAST FROM TODAY THROUGH
TUESDAY IN THE MN CWA WITH THE CORE OF 14 INCHES RUNNING FROM KAXN
THROUGH KMKT. AMOUNTS FROM 5 TO 9 INCHES FORECAST FOR THE WEST
CENTRAL WI CWA.
WITH REGARDS TO THE WATCHES AND WARNINGS...THE WARNING REMAINS AS
IS. WE DID EXPAND THE WATCH TO INCLUDE THE FAR WEST CENTRAL
COUNTIES DUE TO THE FORCING INDICATED OVER THIS AREA ALONG WITH
INCREASING WIND MONDAY NIGHT/TUESDAY MORNING. THE WATCH NOW INCLUDES
GOODHUE COUNTY. THERE IS A SMALL CONCERN THAT THE CORE OF THE
HEAVIEST PRECIPITATION MAY SLIDE A LITTLE MORE TO THE EAST THEN
WHAT THE FORECAST SHOWS ATTM. THIS TREND PICKED UP A LITTLE STEAM
WITH THE 06Z RUNS...AND IF IT CONTINUES WITH THE 12Z RUNS...THEN
RIVER FALLS TO EAU CLAIRE WOULD BE UNDER THE GUN FOR HEAVY SNOW
MONDAY NIGHT AND TUESDAY.
ANOTHER THING DONE WITH THE WATCH FROM THE TWIN CITIES ON WEST AND
SOUTH WAS TO LENGTHEN IT THROUGH TUESDAY MORNING. THIS IS IN
REGARDS TO THE MID LEVEL LOW PASSING SOUTH OF HERE IN THE MORNING
WITH THE BAND OF DEFORMATION HOLDING ON A LITTLE LONGER.
ONE OF THE BEST CIPS ANALOGS FOR THIS SYSTEM REMAINS NOVEMBER 14
1997. SNOW TOTALS WITH THIS EVENT WERE GENERALLY IN THE 4 TO 8
INCH RANGE AND ACROSS THE MN CWA AND DOWN INTO NORTHERN IA.
&&
.AVIATION.../06Z TAF ISSUANCE/
DRY ELY FLOW FM HI PRES OVR W GRT LKS HAS MAINTAINED VFR CONDS AT
ALL TAF SITES XCPT AXN. SOME AREAS OF IFR IN SW MN SHUD SPRD BACK
INTO RWF OVRNITE. WK MID LVL WAA ACRS DKTS INTO W MN IS PUSHING -SN
EWRD INTO SW/WC MN AND MAY SEE 1/2 INCH OR SO ACCUM ARND AXN/RWF
OVRNITE. STRENGTHENING WAA DRNG DAY ON SUNDAY EXPANDS ACRS AREA AS
STG UPPER LOW DROPS OUT OF CNDA INTO NODAK BACKING MID LVL WNDS.
THIS WL BRING EXPANDING AREA OF -SN ACRS AREA WITH -SN PRBLY NOT
REACHING EAU TIL LT SUNDAY AFTN/ERLY EVE.
KMSP...EASTERLY LOW LEVEL FLOW CONTINUES TO DRIVE DRIER AIR ACROSS
THE EASTERN FA AND IS AFFECTING KMSP. TROF PUSHING INTO W MN AFT 12Z
WL CAUSING MVFR CIGS TO EXPAND EWRD AFFECTING MSP AT OR AFT 12Z. WK
DRY LOW LVL MAY SUPRESS -SN FOR A TIME...BUT SHUD BGN TO SEE ARND
5SM -SN DVLPG DRNG MRNG...BCMG ARND 3SM DRNG AFTN. ACCUMULATING SNW
LIKELY DVLPG SUN NITE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
HENNEPIN-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-NICOLLET-
RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-SIBLEY-STEELE-WASECA-
WATONWAN-YELLOW MEDICINE.
WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST TUESDAY FOR
BENTON-CHIPPEWA-DOUGLAS-KANDIYOHI-MEEKER-MORRISON-POPE-
STEARNS-STEVENS-SWIFT-TODD.
WINTER STORM WATCH FROM THIS EVENING THROUGH LATE MONDAY NIGHT
FOR ANOKA-ISANTI-MILLE LACS-SHERBURNE-WRIGHT.
WI...NONE.
&&
RAH/BAPHazardous weather outlook, Feb 7, 5:08 AM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
508 AM CST SUN FEB 7 2010
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081115-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
508 AM CST SUN FEB 7 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
A LONG DURATION SNOW EVENT WILL UNFOLD ACROSS CENTRAL AND SOUTHERN
MINNESOTA TODAY AND ACROSS WEST CENTRAL WISCONSIN THIS EVENING AS
A LOW PRESSURE SYSTEM MOVES SLOWLY SOUTHWARD ACROSS THE DAKOTAS.
THE SNOW WILL PERSIST INTO TUESDAY.
SNOW ACCUMULATIONS EXPECTED BY MONDAY MORNING INCLUDE 6 INCHES IN
THE ALEXANDRIA...CANBY...WILLMAR AND LITTLE FALLS AREAS...4 INCHES
FROM CAMBRIDGE THROUGH THE TWIN CITIES TO FAIRMONT...WITH 1 TO 2
INCHES ACROSS WEST CENTRAL WISCONSIN.
A WINTER STORM WARNING REMAINS IN EFFECT FOR PORTIONS OF CENTRAL
MINNESOTA WHILE WINTER STORM WATCHES ARE IN EFFECT FOR EAST
CENTRAL AND SOUTHERN MINNESOTA. SEE THE LATEST WINTER WEATHER
MESSAGE (WSW) FOR SPECIFIC DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW WILL CONTINUE ACROSS THE REGION MONDAY INTO TUESDAY AS THE
LOW PRESSURE SYSTEM TURNS EASTWARD AND MOVES ACROSS IOWA. STORM
TOTAL ACCUMULATIONS BY MIDDAY TUESDAY COULD REACH 14 INCHES FROM
ALEXANDRIA THROUGH MANKATO WITH 6 TO 10 INCHES ON EITHER SIDE OF
THIS AXIS. STORM TOTAL AMOUNTS FROM 4 TO 6 INCHES ARE EXPECTED
ACROSS WEST CENTRAL WISCONSIN.
IN ADDITION...NORTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH
MONDAY NIGHT ACROSS WEST CENTRAL MINNESOTA AND SPREAD INTO SOUTH
CENTRAL PARTS OF THE STATE BY TUESDAY MORNING. THIS WILL BRING A
PERIOD OF BLOWING AND DRIFTING SNOW...WITH SIGNIFICANTLY REDUCED
VISIBILITIES...TO THE AFOREMENTIONED AREAS MONDAY NIGHT AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
RAH
Winter Storm, Brown
- When
- February 7, 6:00 AM CST to February 9, 9:00 AM CST
- Where
- Brown forecast zone
- Reported by
- Public
- Coordinates
- 44.242, -94.727 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of three to six inches across Brown County, with the heaviest in the northeast.
Winter Storm, Chippewa
- When
- February 7, 6:00 AM CST to February 9, 12:00 AM CST
- Where
- Chippewa forecast zone
- Reported by
- Public
- Coordinates
- 45.022, -95.567 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of five to eight inches across Chippewa County, with the heaviest in the east.
Winter Storm, Douglas
- When
- February 7, 6:00 AM CST to February 8, 9:00 PM CST
- Where
- Douglas forecast zone
- Reported by
- Public
- Coordinates
- 45.934, -95.453 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of|six to ten inches across Douglas County, with the heaviest in the south.
Winter Storm, Kandiyohi
- When
- February 7, 6:00 AM CST to February 9, 3:00 AM CST
- Where
- Kandiyohi forecast zone
- Reported by
- Public
- Coordinates
- 45.152, -95.005 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of eight to twelve inches across Kandiyohi County, with the heaviest in the east.
Winter Storm, Pope
- When
- February 7, 6:00 AM CST to February 9, 12:00 AM CST
- Where
- Pope forecast zone
- Reported by
- Public
- Coordinates
- 45.586, -95.444 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of ten to twelve inches of snow across Pope County, with the heaviest in the east.
Winter Storm, Redwood
- When
- February 7, 6:00 AM CST to February 9, 6:00 AM CST
- Where
- Redwood forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.404, -95.254 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of three to six inches of snow across Redwood County, with the heaviest in the far east.
Winter Storm, Renville
- When
- February 7, 6:00 AM CST to February 9, 6:00 AM CST
- Where
- Renville forecast zone
- Reported by
- Post Office
- Coordinates
- 44.727, -94.947 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of three to eight inches of snow across Renville County, with the heaviest in the far east.
Winter Storm, Stevens
- When
- February 7, 6:00 AM CST to February 9, 12:00 AM CST
- Where
- Stevens forecast zone
- Reported by
- Public
- Coordinates
- 45.586, -96.000 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of five to eight inches of snow across Stevens County.
Winter Storm, Swift
- When
- February 7, 6:00 AM CST to February 9, 12:00 AM CST
- Where
- Swift forecast zone
- Reported by
- Public
- Coordinates
- 45.283, -95.681 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of five to ten inches of snow across Swift County, with the heaviest in the far east.
Winter Storm, Todd
- When
- February 7, 6:00 AM CST to February 8, 9:00 PM CST
- Where
- Todd forecast zone
- Reported by
- Public
- Coordinates
- 46.071, -94.898 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of seven to ten inches of snow across Todd County, with the heaviest in the far south.
Winter Storm, Lac Qui Parle
- When
- February 7, 6:00 AM CST to February 8, 9:00 PM CST
- Where
- Lac Qui Parle forecast zone
- Reported by
- Public
- Coordinates
- 44.996, -96.173 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of three to six inches of snow fell across Lac Qui Parle County, with some isolated totals in the northern part of the county near nine inches.
Winter Storm, Blue Earth
- When
- February 7, 9:00 AM CST to February 9, 9:00 AM CST
- Where
- Blue Earth forecast zone
- Reported by
- Public
- Coordinates
- 44.035, -94.067 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of six to eight inches across Blue Earth County, with the heaviest in the northeast.
Winter Storm, Martin
- When
- February 7, 9:00 AM CST to February 9, 9:00 AM CST
- Where
- Martin forecast zone
- Reported by
- Public
- Coordinates
- 43.674, -94.551 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of four to seven inches across Martin County, with the heaviest in the east.
Winter Storm, McLeod
- When
- February 7, 9:00 AM CST to February 9, 6:00 AM CST
- Where
- McLeod forecast zone
- Reported by
- Public
- Coordinates
- 44.824, -94.272 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of seven to nine inches across McLeod County, with the heaviest in the east.
Winter Storm, Meeker
- When
- February 7, 9:00 AM CST to February 9, 6:00 AM CST
- Where
- Meeker forecast zone
- Reported by
- Public
- Coordinates
- 45.123, -94.527 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of seven to nine inches across Meeker County.
Winter Storm, Morrison
- When
- February 7, 9:00 AM CST to February 8, 3:00 PM CST
- Where
- Morrison forecast zone
- Reported by
- Public
- Coordinates
- 46.013, -94.268 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of four to six inches of snow across Morrison County, with the heaviest in the far southwest.
Winter Storm, Stearns
- When
- February 7, 9:00 AM CST to February 9, 3:00 AM CST
- Where
- Stearns forecast zone
- Reported by
- Public
- Coordinates
- 45.552, -94.613 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of seven to eleven inches of snow across Stearns County.
Winter Storm, Watonwan
- When
- February 7, 9:00 AM CST to February 9, 6:00 AM CST
- Where
- Watonwan forecast zone
- Reported by
- Public
- Coordinates
- 43.978, -94.614 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of three to six inches of snow across Watonwan County, with the heaviest in the northeast.
Winter Storm, Benton
- When
- February 7, 12:00 PM CST to February 8, 3:00 PM CST
- Where
- Benton forecast zone
- Reported by
- Public
- Coordinates
- 45.699, -93.999 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of four to six inches across Benton County, with the heaviest in the southwest.
Winter Storm, Carver
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Carver forecast zone
- Reported by
- Public
- Coordinates
- 44.821, -93.803 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of eight to eleven inches across Carver County.
Winter Storm, Faribault
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Faribault forecast zone
- Reported by
- Public
- Coordinates
- 43.674, -93.948 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of six to eight inches across Faribault County, with the heaviest in the east.
Winter Storm, Freeborn
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Freeborn forecast zone
- Reported by
- Public
- Coordinates
- 43.674, -93.349 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of seven to ten inches across Freeborn County.
Winter Storm, Goodhue
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Goodhue forecast zone
- Reported by
- Public
- Coordinates
- 44.410, -92.723 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of five to eleven inches across Goodhue County, with the heaviest in the west.
Winter Storm, Hennepin
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Hennepin forecast zone
- Reported by
- Public
- Coordinates
- 45.005, -93.477 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of six to ten inches across Hennepin County, with the heaviest in the south.
Winter Storm, Le Sueur
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Le Sueur forecast zone
- Reported by
- Public
- Coordinates
- 44.371, -93.730 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of seven to nine inches across Le Sueur County, with the heaviest in the east.
Winter Storm, Nicollet
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Nicollet forecast zone
- Reported by
- Public
- Coordinates
- 44.350, -94.247 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of five to eight inches of snow across Nicollet County, with the heaviest in the northeast.
Winter Storm, Rice
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Rice forecast zone
- Reported by
- Public
- Coordinates
- 44.354, -93.297 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of nine to twelve inches of snow across Rice County.
Winter Storm, Scott
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Scott forecast zone
- Reported by
- Public
- Coordinates
- 44.649, -93.536 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of nine to twelve inches of snow across Scott County.
Winter Storm, Sherburne
- When
- February 7, 12:00 PM CST to February 9, 6:00 AM CST
- Where
- Sherburne forecast zone
- Reported by
- Public
- Coordinates
- 45.444, -93.775 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of five to seven inches of snow across Sherburne County, with the heaviest in the southwest.
Winter Storm, Sibley
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Sibley forecast zone
- Reported by
- Public
- Coordinates
- 44.580, -94.232 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of six to nine inches of snow across Sibley County, with the heaviest in the east.
Winter Storm, Steele
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Steele forecast zone
- Reported by
- Public
- Coordinates
- 44.022, -93.226 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of nine to eleven inches of snow across Steele County.
Winter Storm, Waseca
- When
- February 7, 12:00 PM CST to February 9, 9:00 AM CST
- Where
- Waseca forecast zone
- Reported by
- Public
- Coordinates
- 44.022, -93.587 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of seven to ten inches of snow across Waseca County, with the heaviest in the east.
Winter Storm, Wright
- When
- February 7, 12:00 PM CST to February 9, 6:00 AM CST
- Where
- Wright forecast zone
- Reported by
- Public
- Coordinates
- 45.174, -93.963 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of six to nine inches of snow across Wright County, with the heaviest in the southwest.
Winter Storm, Anoka
- When
- February 7, 3:00 PM CST to February 9, 6:00 AM CST
- Where
- Anoka forecast zone
- Reported by
- Public
- Coordinates
- 45.273, -93.246 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of five to eight inches across Anoka County, with the heaviest in the south.
Winter Storm, Dakota
- When
- February 7, 3:00 PM CST to February 9, 9:00 AM CST
- Where
- Dakota forecast zone
- Reported by
- Public
- Coordinates
- 44.672, -93.065 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of six to twelve inches across Dakota County, with the heaviest in the west.
Winter Storm, Ramsey
- When
- February 7, 3:00 PM CST to February 9, 9:00 AM CST
- Where
- Ramsey forecast zone
- Reported by
- Public
- Coordinates
- 45.017, -93.100 (the zone’s center; the record gives no point)
Several reports from the public, COOP observers, and storm data had storm totals of six to ten inches of snow across Ramsey County, with the heaviest in the southwest.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in New Mexico, February 7 to 8, 20101 death · 13 events
- Winter Storm and Flooding in Arkansas, February 7 to 20, 2010$415,000 · 37 events
- Winter Weather in Minnesota, February 7, 20102 injured · 8 events
- Winter Weather in Iowa, February 7 to 9, 201021 events
- Winter Storm in Iowa, February 7 to 9, 2010$15,000 · 6 events
- Winter Weather in Illinois, February 7 to 9, 201013 events
- Winter Weather in Iowa, February 7 to 8, 201011 events
- Winter Weather in Kansas, February 7 to 8, 20109 events
- Winter Storm in Minnesota, February 7 to 9, 20107 events
- Winter Storm in Arkansas, February 7 to 8, 20107 events
- Winter Storm in Colorado, February 7 to 8, 20106 events
- Winter Weather in South Dakota, February 7 to 8, 20105 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 205357, 205359, 205361, 205366, 205373, 205375, 205376, 205383, 205384, 205385, 205555, 205355, 205368, 205369, 205370, 205371, 205381, 205387, 205354, 205358, 205362, 205363, 205364, 205365, 205367, 205372, 205377, 205378, 205379, 205380, 205382, 205386, 205388, 205353, 205360, 205374.